# SDR REXA2024100300820

- Difficulty date: December 11, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180673
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD1 (PN: 601R318067-3) IS CORRODED. REMOVED INTERCOSTAL IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.LOCATED AND DRILLED NEW SERVICEABLE PART 601R318067-5 IAW CRJ900 SRM 51-40-11-001-001-A01.  INSTALLED NEW SERVICEABLE INTERCOSTAL PN 601R318067-5 IAW CRJ900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-42-21-001-001-A01.
